MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240020040
Medical Device Problem Codes Malposition of Device (2616); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: as the event date was not available despite request by boston scientific (bsc), the event date was estimated to the first day of the aware month.D6a: implant date: as the implant date was not available despite request by bsc, the implant date was estimated to the first day of the aware month.
 
Event or Problem Description
It was reported that the coil was malpositioned.This 2x4 embold fibered device was selected for use to embolize a bleed in the gastroepiploic artery.During deployment, the proximal release perforation was broken, and the pull wire was retracted, but there was a delay in coil deployment; additional advancement of the delivery wire was needed to release the coil, but the coil shifted.The coil did not end up in the exact intended location; however, there was no non-target embolization.The case was completed, and there were no patient complications as a result of this event.The patient fully recovered.

Brand Name
EMBOLD? FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23785259
Report Number2124215-2025-90508
Device Sequence Number5092970
Product Code KRD
UDI-Device Identifier08714729983521
UDI-Public(01)08714729983521(17)280828(10)37330185
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240020040
Device Catalogue NumberM001394240020040
Device Lot Number0037330185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/11/2025
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown